A sufficient condition for the continuity of the spectrum of a discrete Schrödinger operator
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 38-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a4,
author = {A. Ya. Gordon},
title = {A~sufficient condition for the continuity of the spectrum of a~discrete {Schr\"odinger} operator},
journal = {Matemati\v{c}eskie zametki},
pages = {38--46},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a4/}
}
A. Ya. Gordon. A sufficient condition for the continuity of the spectrum of a discrete Schrödinger operator. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 38-46. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a4/